# SDR DXTA2021111852060

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 3,130 hours, 2,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMERG LIGHTS EXTINGUISH WHEN SWITCH SET TO ARM AND BATTERIES ARE NOT YET TURNED ON. // SIGNOFF // REPLACED #1 EMERGENCY LIGHT BATTERY WITH A REPAIRED BATTERY BY RADIANT POWER CORP SARASOTA FL WO 3282227 WITH CRS W9PR345Y 1 NOV 2021 BATTERY DOM 05/14. PERFORMED SUCCESSFUL OPS CHECK ALL IAW CESSNA 680A AMM 33-50-00
